Periodic solutions and hydra effect for delay differential equations with nonincreasing feedback

Krisztin Tibor, Van Leeuwen-Polner Mónika, Vas Gabriella: Periodic solutions and hydra effect for delay differential equations with nonincreasing feedback.
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 16 (2). pp. 269-292. ISSN 1575-5460 (2017)

[img]
Preview
Text
TKMPGV_Hydra_article.pdf - Accepted Version

Download (793kB) | Preview
Item Type: Article
Journal or Publication Title: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS
Date: 2017
Volume: 16
Number: 2
Page Range: pp. 269-292
ISSN: 1575-5460
Publisher: Birkhauser Science
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 2994440
DOI id: https://doi.org/10.1007/s12346-016-0191-2
Date Deposited: 2018. Jan. 15. 10:56
Last Modified: 2018. Jan. 15. 10:56
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12715

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year